# SDR UALA2012052702976

- Difficulty date: May 27, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 76,312 hours, 22,240 cycles
- Engine: Pwa PW2037
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: FCA41070
- Condition: Faulty
- Location: Rt Eng Probe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PROBE HEAT STATUS MESSAGE BEFORE DISPATCH.  RERACK SPEED CARD AND RIGHT ENGINE PROBE RELAY K10478.  CLEARED MESSAGE.
